MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 8 FR. PTFE INTRO KIT; IMPLANTABLE PORT & CATHETER ACCESSORIES

BARD ACCESS SYSTEMS 8 FR. PTFE INTRO KIT; IMPLANTABLE PORT & CATHETER ACCESSORIES
Model Number 0607780
Medical Device Problem Codes Material Frayed (1262); Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one (1) malfunction event.A review of the event indicated that model 0607780 implantable port experienced a defective component.This event was reported from a single source.This event involved a patient with no reported injury.The patient¿s age, weight, and sex were not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The lot number for the device was provided and the lot history review was performed.One j tip guidewire was returned for evaluation.Gross visual and microscopic visual evaluations were performed.The investigation is inconclusive for inability of guidewire to be removed from puncture catheter, as the guidewire was received without the puncture catheter.However, the investigation is confirmed for frayed/unraveled guidewire, as unraveling of the outer coil wire was observed near the distal tip and approximately 7.0cm from the proximal end.The definitive root cause could not be determined based upon available information.The device is labeled for single use.(device code: 1262 - material frayed).

Brand Name
8 FR. PTFE INTRO KIT
Common Device Name
IMPLANTABLE PORT & CATHETER ACCESSORIES
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8532597
Report Number3006260740-2019-01068
Device Sequence Number1278254
Product Code DYB
UDI-Device Identifier00801741038358
UDI-Public(01)00801741038358
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0607780
Device Catalogue Number0607780
Device Lot NumberREBU1769
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/19/2019
Supplement Report FDA Received Date07/26/2019
Patient Sequence Number1